# SDR SWIA201232418

- Difficulty date: December 20, 2012
- Submitted: December 26, 2012
- Operation: Air carrier
- Aircraft: N709SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10159
- Aircraft time: 25,005 hours, 15,170 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO ADJACENT CEILING EMERGENCY OVERHEAD LIGHTS INOPERATIVE.  (FLT 6518)  SECURED LOOSE WIRING AT OVERHEAD LIGHT 6A.
